# SDR ASAA2024070350773

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 63,720 hours, 18,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS THE EXIT ROW PLACARD PLASTIC COVER MISSING ON ROW 16 A,B,C. GROUNDED - YES. INSTALLED NEW EXIT INDICATOR LENSE @ ROW 16 ABC.
